I've been on Celexa for almost a month and have poor side effects. Side effects such as memory loss, confusion, poor concentration (have add) (commonly forgetting what season I'm in or confusion of where I am in the year and then coming back to reality like "omg I can't believe I did\thought that" or forgetting what I had done 5 seconds ago or what I was going or supposed to do at work or even forgetting passed memorie and how to spell words) fatigue and weakness, loss of interest in everything, nausea and diharrea, chronic headaches. It's doing mor bad than good at this point and I'm not sure what the best bet is to do or how serious these side effects are? Iwant to feel better. I also need my concentration and memory for when I go back to school. But my anxiety and depression are horrible as well. Suggestions?? Oh also agitation and I'm very irritable at times. Will these side effects wear off? if so how long will that take?
Should I talk to my doctor about possibly stopping Celexa?
- 10 Aug 2012 by Luna moth
- 13 August 2012
- celexa, depression, side effect, anxiety and stress, confusion, doctor
Added 10 Aug 2012:
I have Xanax also (rather have Klonopin it worked better) but oh well she (primary care) doesn't know much about mental health anyways. Going to neuropsych soon as possible. (I take .25 Xanax when needed)
Tell your doc you want Klonopin instead of Xanax. That small amount of Xanax may be adding to your confusion. I also think that if you are having such debilitating side effects from Celexa, depending when you are scheduled to see a psychiatrist, might want to switch to another SSRI's or SNRI. Actually there are other options with anti-depressants available. But you already know a psychiatrist should be handling your meds. I truly hope you start feeling better a d not in a cloud soon. Its hard to function with a fuzzy head.
Prayers flying your way on angel wings,
The Hopeful Hippie
Yes I definitely think u should talk to ur doc about the trouble ur experiencing, I've been on telex for almost a yr now, n on other SSRIs before, n I've never experienced anything close to that. Those r some pretty extreme side effects n I think u should call IMMEDIATELY to c what he thinks, that's some pretty horrible stuff to deal with! Good luck, I hope u feel better, its frustrating when u take some thing to feel better just to have a whole new slew of bad things happening!
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Celexa - should I stay on it or try to wing off, had very bad side effects last time I reduced dose?
Posted 27 Oct 2012 • 4 answers
Posted 7 Nov 2014 • 1 answer
Posted 9 Nov 2015 • 1 answer
Posted 13 May 2016 • 1 answer
Posted 9 Dec 2016 • 2 answers